×

zbMATH — the first resource for mathematics

On the Chern numbers of surfaces of general type. (English) Zbl 0374.14007

MSC:
14J25 Special surfaces
32J15 Compact complex surfaces
32J25 Transcendental methods of algebraic geometry (complex-analytic aspects)
14C30 Transcendental methods, Hodge theory (algebro-geometric aspects)
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Bombieri, E.: Canonical models of surfaces of general type. Publ. Math. I.H.E.S.42, 447-495 (1973)
[2] Borel, A.: Les fonctions automorphes de plusieur variables complexes. Bull. Soc. math. France80, 167-182 (1952) · Zbl 0048.06401
[3] Grothendieck, A.: La théorie des classes de Chern. Bull. Soc. math. France86, 137-154 (1958) · Zbl 0091.33201
[4] Helgason, S.: Differential Geometry and Symmetric Spaces. New York-London: Academic Press 1962 · Zbl 0111.18101
[5] Hironaka, H.: Resolution of singularity of an algebraic variety of characteristic O, I, II. Ann. of Math.79, 109-326 (1964) · Zbl 0122.38603
[6] Hirzebruch, F.: Automorphe Formen und der Satz von Riemann-Roch. In: Symposium Internacional de Topologia Algebraica, Mexico (1958) · Zbl 0129.29801
[7] Hirzebruch, F.: Topological Methods in Algebraic Geometry. Berlin-Heidelberg-New York: Springer 1966 · Zbl 0138.42001
[8] Iitaka, S.: Deformations of compact complex surfaces, II, III. J. math. Soc. Japan22, 247-261 (1970);23, 692-705 (1971) · Zbl 0188.53401
[9] Iitaka, S.: OnD-dimensions of algebraic varieties. J. math. Soc. Japan23, 356-373 (1971) · Zbl 0212.53802
[10] Kodaira, I.: On compact complex analytic surfaces, I, II, III. Ann. of Math.71, 111-152 (1960);77, 563-626 (1963);78, 1-40 (1963) · Zbl 0098.13004
[11] Kodaira, I.: On the structure of compact complex analystic surfaces I. Amer. J. of Math.86, 751-798 (1964) · Zbl 0137.17501
[12] Mumford, D.: Geometric Invariant Theory. Berlin-Heidelberg-New York: Springer 1965 · Zbl 0147.39304
[13] Mumford, D.: Canonical ring of an algebraic surface. Appendix to [19]
[14] Reid, M.: On Bogomolov’s theorem. (In preparation)
[15] ?afarevi?, I.: Algebraic surfaces, Moskva, 1965 · Zbl 0154.21001
[16] Van de Ven, A.: On the Chern numbers of certain complex and almost complex manifolds. Proc. Nat. Acad. Sc. U.S.A. 1624-1627 (1966) · Zbl 0144.21003
[17] Van de Ven, A.: On the Chern numbers of surfaces of general type. Inventiones math.36, 285-293 (1976) · Zbl 0347.14019
[18] Zariski, O.: Algebraic Surfaces. Berlin-Heidelberg-New York: Springer 1971 · Zbl 0219.14020
[19] Zariski, O.: The theorem of Riemann-Roch for high multiples of an effective divisor on a surface. Ann. of Math.76, 550-612 (1962) · Zbl 0124.37001
[20] Miyaoka, Y.: Kähler metrics on elliptic surfaces. Proc. Japan Acad.50, 533-536 (1974) · Zbl 0354.32011
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.